# SDR 2005UALA00612

- Difficulty date: July 4, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 52,849 hours, 8,697 cycles
- Engine: Pwa PW4060
- Engine time: 43,237 hours, 5,486 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 724694
- Condition: Surges
- Location: Nr 1
- Part time: 43,237 hours, 5,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO IAD DUE TO NR 1 ENGINE COMPRESSOR STALL.  SURGE ON POWER REDUCTION AT 5500 MSL.  EPR = 1.128.  TWO ADDITIONAL SURGES AT EPR < 1.128. NOT GROUP-3 SURGE.  TEST-21 NOT REQUIRED.  IAD HPC BSI: OK.  IAD REPLACED: 2.9 BLEED SOLENOID & RELAY, HP BLEED CONTROLLER, AND INTERMEDIATE CHECK VALVE.  ENGINE CONTINUED TO SURGE ON GROUND RUNS DURING DECEL.  ALL SURGES AT < 1.25 EPR.  ENGINE REPLACED AT IAD ON 7/9/05.  CURRENTLY EN ROUTE TO SFO FOR TEARDOWN.
